| Model Number |
IPN035913 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Complaint found in maude database reported as: "the doctor was placing a radial arterial line.He could not advance catheter and then the catheter split out of the side of it.".
Additional Manufacturer Narrative
(b)(4).The mdr report key/ report number is (b)(4).The mdr text key is (b)(4).
Additional Manufacturer Narrative
(b)(4).The mdr report key/ report number is 12778082.The mdr text key is 280536931.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description